# SDR HNAA9690765

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- System (JASC): 5260 · Entrance Stairs
- Part: Gas Strut
- Part number: 85210263101
- Condition: Failed
- Location: Airstair Door
- Part time: 30,227 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 3172 - PHF-PIT - UPON LANDING IN PIT, THE FLIGHT ATTENDANT WAS UNABLE TO OPEN THE AIRSTAIR DOOR WITHOUT ASSISTANCE.  FERRIED THE AIRCRAFT TO ORF FOR REPAIRS.  REMOVED AND REPLACED THE FORWARD GAS STRUT.  (M)
